# SDR UIEA2015042300242

- Difficulty date: April 23, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 76,835 hours, 16,231 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Status Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR SYS STATUS MSG.  PERFORMED BITE CHECK IAW FIM 34-43 FT 805, NO FAULTS FOUND. OPERATIONS CHECKED NORMAL IAW AMM 34-43-00 CONFIG 1.
